EconPapers    
Economics at your fingertips  
 

Robust Stochastic Stability Analysis for Uncertain Neutral‐Type Delayed Neural Networks Driven by Wiener Process

Weiwei Zhang and Linshan Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The robust stochastic stability for a class of uncertain neutral‐type delayed neural networks driven by Wiener process is investigated. By utilizing the Lyapunov‐Krasovskii functional and inequality technique, some sufficient criteria are presented in terms of linear matrix inequality (LMI) to ensure the stability of the system. A numerical example is given to illustrate the applicability of the result.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/829594

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:829594

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:829594